MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115310
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Unspecified Infection (1930); Hernia (2240); Neuralgia (4413)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per additional information provided: on (b)(6) 2015 ¿ patient was diagnosed with bilateral inguinal hernia thereby underwent robotic assisted repair with the implant of 3dmax meshes (device 1, 2).Per op notes, ¿on right, there was an indirect and direct hernia.On left, a direct hernia was noted.A medium 3dmax meshes (device 1, 2) were placed in each peritoneal pocket bilaterally and closed with sutures.¿ attorney alleges hernia recurrence, infection, pain and also alleged that patient had nerve pain thereby underwent pain management.
 
Additional Manufacturer Narrative
Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-sep-2014) is considered to be a best estimate.Note, the date of event (16-dec-2025) is considered to be the best estimate based on the date of awareness.This emdr represents the3dmax mesh (device #2).An additional supplemental emdr was submitted to represent the bard/davol 3dmax mesh (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24005787
Report Number1213643-2026-00010
Device Sequence Number20020146
Product Code FTL
UDI-Device Identifier00801741030727
UDI-Public(01)00801741030727(17)190928(10)HUYI1466
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Catalogue Number0115310
Device Lot NumberHUYI1466
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight63 KG